# SDR IPXA10562152

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG: R ENG FIRE LP 1 DISPLAYED.  ACCOMPLISHED VISUAL INSP OF FIRE DETECTION LOOPS.  NO DEFECTS NOTED.  ACCOMPLISHED FIM 26-11-00, FIG 103, SYS BITE CHECKS NORMAL.  RESEATED & CLEANED AFLOTS CARD NR 2 IAW AMM 26-10-01-4.  OPS CHECKS GOOD IAW BITE TEST FIM 26-11-00, FIG 103.
